# SDR KCSA081112

- Difficulty date: February 23, 2008
- Submitted: February 23, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN ENTRY DOOR HAS A 2 INCH LONG CRACK IN THE LOWER FORWARD VERTICAL CHORD RADIUS AT STA 446 BETWEEN WL 200 & 208.
